# SDR ASOA201102226

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD AND OTBD FLANGES OF FLOOR SUPPORT AT LBL 27 ARE CORRODED AROUND THE NUTPLATE HOLES FS 574 TO 621.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21, 51-42-10.  INSTALLED, APPLIED PAINT, AND CORROSION INHIBITOR IAW SRM 51-25-16 & 51-21-11.
